# SDR XG3R084689

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: General aviation
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Engine: Tmeca ARRIEL2B
- Engine time: 400 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 78899811
- Part serial: 0303
- Condition: Shorted
- Location: Nr & Ng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT BEGAN TO FAIL INTERMITTENTLY.  FINALLY FAILED COMPLETELY. REPLACED INSTRUMENT WITH SERVICEABLE UNIT.
